Deakin University
Browse

File(s) not publicly available

Nash bargaining theory, nonconvex problems and social welfare orderings

journal contribution
posted on 2000-01-01, 00:00 authored by V Denicolò, Marco MariottiMarco Mariotti
In this paper we deal with the extension of Nash bargaining theory to nonconvex problems. By focussing on the Social Welfare Ordering associated with a bargaining solution, we characterize the symmetric Nash Bargaining Solution (NBS). Moreover, we obtain a unified method of proof of recent characterization results for the asymmetric single-valued NBS and the symmetric multivalued NBS, as well as their extensions to different domains.

History

Journal

Theory and Decision

Volume

48

Issue

4

Pagination

351 - 358

ISSN

0040-5833

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC